# SDR 01EVA005

- Difficulty date: September 5, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Make and model: Doug MD-11F
- Aircraft serial: 48786
- Aircraft time: 14,857 hours, 2,435 cycles
- Engine: Ge CF680C2D1F
- Engine time: 14,894 hours, 2,442 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Engine
- Part number: CF680C2D1FG13
- Part serial: 704743
- Condition: Fire Warning
- Part time: 14,894 hours, 2,442 cycles
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: K

## Discrepancy

1.AIRCRAFT REG. NO.B-16110, "ENG 1 FIRE"WARNING ON CLIMB PASSING ABOUT 3000 FT. PROBLEM CLEAREDWHEN THROTTLE REDUCED. PROBLEM RECURRED WITH CLIMB POWER RESELECTED. RETURNED TPE WITH REDUCED POWER ON NO.1 ENGINE WITHOUT SHUTTING DOWN ENGINE.2.ON GROUND, MAINTENANCE FOUND THE 11TH STAGE LOWER COOLING TUBE LOOSEN OFF FROM THE CLAMP. REPLACED THE ENGINE AND CONDITION CHECK NORMAL.3.SENT THE REMOVED ENGINE TO SHOP FOR DETAIL INSPECTION AND MAINTENANCE.
